# SDR UIEA2020082701883

- Difficulty date: August 27, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,678 hours, 13,234 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW HEAT INOP.  CYCLED CIRCUIT BREAKER. OPS NORMAL AT THIS TIME IAW AMM 30-41-00. )
